I had increase depression confusion, inability to sit still, pretty much a nightmare of hugh proportion
28 Sep 2010
I was taking remeron for about four weeks and had to stop cuz it was giving me a really bad eye pain in my left eye. When i stopped remeron only took about three or day days for the pain in my eye to go away. I had no other systems that you mentioned. I feel for you tho. Hope they go away sooner then soon for you.
- Remeron Information for Consumers
- Remeron Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remeron (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
14 answers • 10 May 2010
... Wanted to stop since I wonder if it is still helping me. I occasionally feel depressed but nothing like before Prozac. My concern is I have been ...
4 answers • 21 Aug 2010
I just finished my first month on Remeron (Mirtazapine) and although my depression has lessened, my anxiety has not. Should I ask my dr. to switch? I ...
7 answers • 20 May 2012
... nauseous and had diarrhea. Called my doc, she says to lower it down to 5 mg once a day. Problem is, she also had me quit remeron at the same ...
1 answer • 24 Sep 2013
... helped or the side-effects were unexceptable)can anyone share with me how Serquel 100mg or any dose works for them and after that it'd be ...
2 answers • 7 Jan 2014